# SDR YENA2018101050628

- Difficulty date: August 25, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 33,419 hours, 21,412 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOORBEAM, UPPER SURFACE, LOCATED ON FR 17, + .617", STGR 17R, IS BEYOND ALLOWABLE SRM LIMITS; REMOVED AND REPLACED FLOORBEAM (P/N: 170-03263-001, TRACK, RIGHT-FLOOR, FWD.) LOCATED BTW FR 12 AND FR 20, PER SRM: 51-40-08. CROSS-REF. NR 2018-245816.
